# SDR FDEA201204141401

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 70,296 hours, 31,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA0159
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT LEFT FUSELAGE FRAME AEA0159 CRACKED AT STA 1158   Z= -28.  REPAIRED CRACKED FRAME AEA0159-1 AT STA 1158 Z= -28 IN LT CENTER ACCY   COMPARTMENT REF SRM 53-30-00, FIG 7.
